# SDR ABXA200811070262

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 50,830 hours, 39,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP.  DEFERRED DI 62414 SPARE EMERGENCY LIGHT BATTERY DEFERRED FOR MAINT TRACKING IAW ABX GMM 01.07.04 REPLACE WITHIN 7 DAYS DEFERRED PER B767 AMM 33-51-07-2 PLACARD INSTALLED MBCB 11-22-08.  CLEAR DI 62414 REMOVED BOTH BATTERYS, CHECK BOTH BATTERY CHARGER, BOTH OPERATE NORMALLY, REINSTALLED PRIMARY BATTERYS, INSTALLED NEW BATTERY IN SECONDARY POSITION, CHECK SYSTEM PER 33-51-07-2, OPS CKS NORMALLY.
